Rigidity of measures invariant under semisimple groups in positive characteristic

Manfred Einsiedler, Anish Ghosh

Research output: Contribution to journalArticle

7 Citations (Scopus)


M. Ratner has conjectured a positive characteristic version of her seminal results classifying orbit closures and invariant measures of unipotent flows on homogeneous spaces. In this paper, we provide a partial answer by establishing a positive characteristic version of her classification result for measures invariant under semisimple groups.
Original languageEnglish
Pages (from-to)249-268
Number of pages20
JournalProceedings of the London Mathematical Society
Issue number1
Publication statusPublished - 2010

Cite this